# SDR REXA2016120902433

- Difficulty date: December 9, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 601R3403221
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK LT SIDE FRAME AT BS 220 APPROX WL 100 CRACKED AT CUTOUT.  REMOVED AND REPLACED FRAME IAW SRM 51-42-06.
